Contraceptives

United States
February 10, 2007 10:09pm CST
hi friends,i would like to know is it safe for women to take pills as contraceptives,as i have heard that the pills and patch have many side effects,so what is the opinion of everyone.
5 responses
• United States
13 Feb 07
pills is not that much ... from my point o view it is give some kind of side effects.... better choose other alternative
1 person likes this
• United States
13 Feb 07
thats the most simple solution,thank you for your response
• United States
11 Feb 07
I think that you will really need a doctor to give you advice about this situation. Contraceptives are usually VERY safe, as they are approved by the FDA and have been taken for many years (in the case of the contraceptive pill.) There are side effects to any medication, including contraceptives, and some women may not be able to handle them. If you talk to your doctor about which side effects you are worried about, he/she will be able to tell you if that is a valid concern- or maybe even direct you to a contraceptive that has less side effects!
• United States
11 Feb 07
thanks a lot for your response,i have been thinking about it but wanted to find out the views and opinions.thanks a lot.
@emeraldisle (13145)
• United States
11 Feb 07
You do need to check with a doctor on it. The pill does have some problems with it especially if you are older, prone to clotting, over weight or a smoker. In those cases it can be dangerous. It is best to discuss with your doctor the risks and side effects before making any decision with any medication. The more you know the better you can decide.
• United States
11 Feb 07
thank you for your suggestions.
@mccullar (124)
• United States
17 Feb 07
yeah your right you need to ask the dr, but most times they are fine. but you have to some time find what is right for you!
@rups02 (33)
• United States
30 Jun 07
I think it is safe to use pills as contraceptives but only thing is that u shld keep using them them for longer periods. It is also better to consult ur doc b4 using them
@mccullar (124)
• United States
17 Feb 07
oh boy! i hope your joking you know eveything yo take has side affect? breathing even! we as humans can not live life that that. but i can tell you that i took bcp for years and it never effected me. it acctualy helpped me control my endometrioss (sp) and i can tell you that the patch gave me back migrains. some of the pills did the same thing it took me a while to find the right one for me. but now i dont take htem i do it the natural way. no reason to keep putting thing in my boady that dont need to be there. i had an iud for a while that was good to, but it cased me to bleed a lot during my cycle. bcp are ok to take, but you have to do it if its right for you and at the time it was right for me and now i dont think it is for me anymore. but maybe i will take it again if my problems worsen!